MAUDE Adverse Event Report: TRICAM INTERNAL IMPLANT; DENTAL IMPLANT

TRICAM INTERNAL IMPLANT; DENTAL IMPLANT
Model Number 304310
Medical Device Problem Codes Failure to Osseointegrate (1863); Osseointegration Problem (3003)
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Infection (1930); Pain (1994)
Date of Event 08/24/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No evidence was found with the implant itself after evaluation.Customer reported no osseointegration, peri-implantation, infection, pain, bleeding and mobility.
 
Event or Problem Description
Mobility, peri-implantitis, infection, pain, bleeding and swelling were reported.Bone quality at the time of implant failure type iii.Time of loss in relation to the implantation was 1 to 5 years after prosthetic restoration.Primary stability was achieved.Osseointegration was not achieved.Augmentation procedure was not performed at the time of surgery.Patient has a thyroid problem.

Brand Name
TRICAM INTERNAL IMPLANT
Common Device Name
DENTAL IMPLANT
MDR Report Key12615063
Report Number1287163-2021-00945
Device Sequence Number11100293
Product Code DZE
UDI-Device Identifier00614950005222
UDI-Public00614950005222
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K103790
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number304310
Device Catalogue Number304310
Device Lot Number14010083
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/23/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2021
Initial Report FDA Received Date10/12/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Congenital Anomaly; Required Intervention;
Patient Age76 YR